Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of the almost periodic homeomorphisms on the closed $ 2$-cell

Author: N. E. Foland
Journal: Proc. Amer. Math. Soc. 16 (1965), 1031-1034
MSC: Primary 54.75
MathSciNet review: 0180958
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg, Sur les transformations périodiques de la surface de sphère, Fund. Math. 22 (1934), 28-41.
  • [2] N. E. Foland and W. R. Utz, The embedding of discrete flows in continuous flows, Ergodic theory, Academic Press, New York, 1963; pp. 221-234. MR 0160198 (28:3412)
  • [3] W. H. Gottschalk, Minimal sets: an introduction to topological dynamics, Bull. Amer. Math. Soc. 64 (1958), 336-351. MR 0100048 (20:6484)
  • [4] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math Soc., Providence, R. I., 1956. MR 0074810 (17:650e)
  • [5] B. V. Kerékjártó, Vorlesungen über Topologie I, Springer-Verlag, Berlin, 1923.
  • [6] D. Montgomery and L. Zippin, Topological transformation groups, Interscience Tracts in Pure and Applied Math., No. 1, Interscience, New York, 1955. MR 0073104 (17:383b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.75

Retrieve articles in all journals with MSC: 54.75

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society